# SDR MWEA010928

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9915580117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY TOP STIFFENER FRAME ON AFT PRESSURE BULKHEAD THE INBOARD ANGLE THAT ATTACHES TO THE DOOR FRAME IS CRACKED. REMOVED DAMAGE, FABRICATED, LOCATED AND INSTALLED NEW ANGLE.
